MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA DVE/MOVITA; MEDICAL GAS AND VACUUM SYSTEMS

DRÄGERWERK AG & CO. KGAA DVE/MOVITA; MEDICAL GAS AND VACUUM SYSTEMS
Catalog Number G16805
Medical Device Problem Codes Structural Problem (2506); Detachment of Device or Device Component (2907); Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
It was reported that in room 366, a drawer came loose from the column and fell to the floor.No consequences have been reported.However, in case of recurrance it cannot be excluded that the patient or user will be injured by the drop of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the provided information by dräger service.The dräger service technician onsite examined the affected dve and other dve movita devices at the customer site.Dräger technician onsite noticed that the screws were loose and that was the cause of the fall.It was reported that the installation was performed by a third party, there was no handoff documentation from the third party.After the complaint was reported, all devices were inspected according to manufacturer specs.The drawer is mounted with a fix angle set to the movita column standard rails.6 screws are used to mount the 2 clamping profiles to the fix angle.This is done during first assembly in the hospital according to supplement for the instructions for use and checked by test instructions ¿tightening torque of screws securing installed accessories¿.For maintenance a general check for accessories is done according to servicecard ipm.According to the investigation results, it seems like the drawer was not fitted correctly.The screws on the drawers were not initially tightened properly during installation.Neither patient nor user health consequences reported.Detachment of parts can only happen during handling and will be obvious to the user.No patient should be located under the drawer according to ifu.Furthermore, the loosening of screws is not a sudden process.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
DVE/MOVITA
Common Device Name
MEDICAL GAS AND VACUUM SYSTEMS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key18684063
Report Number9611500-2024-00050
Device Sequence Number6395859
Product Code FQO
UDI-Device Identifier04048675017684
UDI-Public(01)04048675017684(11)210910(93)G16805-60
Combination Product (Y/N)N
PMA/510(K) Number
D167937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG16805
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown